MathSciNet Relay Station
MathSciNet bibliographic data
MR2328589 Database Expansion Item
Cai, Zongwu Trending time-varying coefficient time series models with serially correlated errors. J. Econometrics 136 (2007), no. 1, 163–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement